# SDR CCHA745C

- Difficulty date: August 30, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N911CK
- Make and model: Urocop EC135T1
- Aircraft serial: 0138
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Gearbox
- Condition: Seized
- Location: A/C Pack
- Part time: 3,580 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF OF AN INTER-FACILITY TRANSPORT, THE AIR CONDITIONING 90 DEGREE GEARBOX SEIZED CAUSING SHAFT TO SHEAR IN GEARBOX AND COUPLING TO SHEAR ON DRIVESHAFT.  COUPLING SHEAR CAUSED SEVERE VIBRATIONS FORCING PILOT TO RETURN TO TAKEOFF POINT AND LANDED WITHOUT INCIDENT.  PROBABLE CAUSE SHAFT SHEAR STRENGTH TOO HIGH.  LOWER SHEAR STRENGTH, BELIEVE THIS WAS AN ISOLLATED OCCURANCE.
